# SDR DALA2017031602157

- Difficulty date: February 18, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,072 hours, 22,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO PIT LOWER FLOOR BOARD TO FWD BLKD U CHANNEL DAMAGED AT BS 727+4" 0BL. MAINTENANCE REPLACED AFT CARGO FWD FLOOR BOARD CHANNEL IAW DWG 453A2611 REV F P/N 453A2611-25 INSTALLED ON CARD 5320-0150.
